Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 99, Number 3

All articles in this issue are freely accessible.

Automorphisms of formal power series under substitution
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 99 (1961), 373-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130920
Change of time scale for Markov processes
Steven Orey.
Trans. Amer. Math. Soc. 99 (1961), 384-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145586
Discrete uniform subgroups of solvable Lie groups
Louis Auslander.
Trans. Amer. Math. Soc. 99 (1961), 398-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131490
Hölder conditions for realizations of Gaussian processes
Z. Ciesielski.
Trans. Amer. Math. Soc. 99 (1961), 403-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132591
Almost periodicity and convergent trigonometric series
Robert G. Uttley.
Trans. Amer. Math. Soc. 99 (1961), 414-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136935
Finite groups with nilpotent centralizers
Michio Suzuki.
Trans. Amer. Math. Soc. 99 (1961), 425-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131459
A convergence equivalence related to polynomials orthogonal on the unit circle
Glen Baxter.
Trans. Amer. Math. Soc. 99 (1961), 471-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126126
$p$-adic groups of transformations
G. E. Bredon, Frank Raymond and R. F. Williams.
Trans. Amer. Math. Soc. 99 (1961), 488-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142682
Central intertwining numbers for representations of finite groups
John A. Ernest.
Trans. Amer. Math. Soc. 99 (1961), 499-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125162
On differential operators and connections
H. K. Nickerson.
Trans. Amer. Math. Soc. 99 (1961), 509-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162212
On the distribution of first hits for the symmetric stable processes.
R. M. Blumenthal, R. K. Getoor and D. B. Ray.
Trans. Amer. Math. Soc. 99 (1961), 540-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126885